# SDR SWIA200311738

- Difficulty date: January 19, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 22,456 hours, 30,316 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3430001001
- Part serial: 0435
- Condition: Malfunctioned
- Location: Rt Te Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED, THE RIGHT INBOARD FLAP WENT DOWN PARTIALLY WHILE AIRCRAFT WAS PARKED.  REMOVED AND REPLACED RIGHT INBOARD FLAP ACTUATOR AS PER MM 27-50-00.  NO LEAKS.  OPS CHECK GOOD.
